# SDR 9616359752

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT FLOOR PROXIMITY LIGHTS INOPERATIVE FROM ROWS 6-12 DEF.  REPLACED SPLICE BEHIND SIDEWALL-OPERATIONAL CHECK OK.
